# SDR AALA20140211002

- Difficulty date: February 11, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 59,117 hours, 9,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT HAND FUSELAGE SLIDE, WING & GND EMERGENCY LIGHTS INOPERATIVE.  R & R EMERGENCY LIGHT BATTERY PACK MPN 20131 & CHARGER AT POSITION M738, OPERATIONS CHECKED NORMAL.
